Alert archive / Ohio / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 11, 2014, 6:41 PM EDT for Butler County, Hamilton County, Warren County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2014, 6:41 PM EDT (22:41 UTC)
- Expired
- Aug 11, 2014, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 6:50 PM EDT | FLOOD | 1 Nw Blue Ash, OH | REPORT OF STANDING WATER IN YARD OF ABOUT 5 INCHES. |
| Aug 11, 7:05 PM EDT | HEAVY RAIN 2.95 | 2 Ne Sharonville, OH | |
| Aug 11, 7:10 PM EDT | FLOOD | Sharonville, OH | A COUPLE INCHES OF WATER FLOWING OVER SHARON RD. AND READING RD. |
| Aug 11, 7:12 PM EDT | HEAVY RAIN 2.36 | Blue Ash, OH | A TOTAL OF 2.36 INCHES OF RAIN FELL SINCE 530 PM. |
| Aug 11, 7:12 PM EDT | HEAVY RAIN 2.63 | Blue Ash, OH | A TOTAL OF 2.63 INCHES OF RAIN FELL SINCE 530 PM. |
| Aug 11, 7:23 PM EDT | HEAVY RAIN 3.45 | Sharonville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1074 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730
WGUS51 KILN 112241
FFWILN
OHC017-061-165-120145-
/O.NEW.KILN.FF.W.0017.140811T2241Z-140812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT MON AUG 11 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 945 PM EDT.
* AT 639 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER TWO
INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BLUE ASH...
FOREST PARK...KINGS ISLAND...LOVELAND...MORROW...READING AND
SHARONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3926 8460 3942 8413 3931 8410 3927 8425
3927 8426 3926 8426 3917 8458
$$
CONIGLIO2 follow-up statements
815
WGUS71 KILN 120002
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT MON AUG 11 2014
OHC017-061-165-120145-
/O.CON.KILN.FF.W.0017.000000T0000Z-140812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-HAMILTON OH-WARREN OH-
802 PM EDT MON AUG 11 2014
...FLASH FLOOD WARNING CONTINUES FOR SOUTHWESTERN WARREN...
NORTHEASTERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES UNTIL 945 PM
EDT...
AT 755 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. THOUGH HEAVY RAIN HAS EXITED THE
WARNED AREA...OVER THREE INCHES OF RAIN HAVE ALREADY FALLEN. RUNOFF
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BLUE ASH...
KINGS ISLAND...LOVELAND...MORROW...READING AND SHARONVILLE.
OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ARLINGTON
HEIGHTS...EVENDALE...FINNEYTOWN...GLENDALE...GREENHILLS...KINGS
MILLS...LANDEN AND LINCOLN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3926 8460 3942 8413 3931 8410 3927 8425
3927 8426 3926 8426 3917 8458
$$
CONIGLIO135
WGUS71 KILN 120105
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 PM EDT MON AUG 11 2014
OHC017-061-165-120115-
/O.CAN.KILN.FF.W.0017.000000T0000Z-140812T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-HAMILTON OH-WARREN OH-
905 PM EDT MON AUG 11 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
WARREN...NORTHEASTERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES HAS
BEEN CANCELLED...
THE HEAVY RAIN HAS ENDED AND WATER IS RECEDING AND IS NO LONGER
EXPECTED TO POSE A THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3926 8460 3942 8413 3931 8410 3927 8425
3927 8426 3926 8426 3917 8458
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 4:10 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 11, 4:10 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 410 PM EDT MON AUG 11 2014 .SYNOPSIS... A POTENT UPPER LEVEL TROUGH WILL COMBINE WITH A VERY MOIST AIRMASS TO PRODUCE SHOWERS AND THUNDERSTORMS TONIGHT. ADDITIONAL UPPER LEVEL ENERGY WILL SWING ACROSS THE REGION TUESDAY KEEPING THE CHANCE OF PRECIPITATION IN THE FORECAST. THE SYSTEM WILL MOVE EAST ON WEDNESDAY...USHERING IN A DRY PATTERN LATER THIS WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... LOW PRESSURE IS CENTERED OVER WEST CENTRAL OHIO. COOLER AIR ALOFT ASSOCIATED WITH A DIGGING UPPER TROUGH IS COUPLING WITH DAYTIME HEATING TO PRODUCE CAPES ABOVE 2000 J/KG. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THIS UNSTABLE REGIME...ENHANCED BY INCREASING WIND FIELDS AT THE SURFACE AND ALOFT INTO PERSISTENT CELLS AND LINES. THEREFORE...HAVE CONTINUED CATEGORICAL POPS INTO TONIGHT. CONVECTION WILL MOVE EAST AND DIMINISH LATER TONIGHT WHEN THE REGION EXPERIENCES A SHARP REDUCTION OF FORCING AND INSTABILITY AS THE LOW LIFTS NORTHEAST AND DAYTIME HEATING WANES. DUE TO A VERY MOIST AIRMASS CONTAINING 140 PERCENT OF NORMAL PRECIPITABLE WATER AND RATHER SLOW MOVING AND TRAINING CELLS PRODUCING HEAVY DOWNPOURS...LOCALIZED FLOODING ISSUES MAY ARISE TONIGHT AT LOCATIONS THAT EXPERIENCE REPETITIVE THUNDERSTORMS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... TUESDAY WILL FEATURE THE ARRIVAL OF A SECONDARY SURFACE TROUGH BENEATH THE CONTINUED PRESENCE OF AN UPPER TROUGH AND COOLER AIR ALOFT. A BRIEF LULL IN CONVECTION TUESDAY MORNING WILL BE FOLLOWED BY A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS BY TUESDAY AFTERNOON AS INSTABILITY RETURNS...AIDED BY SURFACE CONVERGENCE IN A PERSISTENTLY HUMID AIRMASS. MODERATELY STRONG WINDS FIELDS AND INSTABILITY MAY ALLOW A FEW THUNDERSTORMS TO APPROACH SEVERE LIMITS. HIGHS IN THE 70S ARE EXPECTED IN AN ENVIRONMENT OF COLD ADVECTION AND LIMITED SUNSHINE. FOR WEDNESDAY...DRIER WEATHER WILL BE FILTERING IN ON A NORTHERLY LOW LEVEL FLOW AHEAD OF HIGH PRESSURE TO THE WEST. SOME MODEL UNCERTAINTY EXISTS WITH RESPECT TO THE EFFECTS OF AN UPPER DISTURBANCE OVER NORTHEAST OHIO. DECIDED TO KEEP FORECAST DRY FOR NOW AND LATER SHIFTS MAY NEED TO ADD A CHANCE OF SHOWERS IF MODELS SHOW A TREND TOWARD THE SOUTHWEST WITH THIS FEATURE. TEMPERATURES ON WEDNESDAY WILL STAY BELOW NORMAL...WITH HIGHS FORECAST TO BE IN THE MID 70S TO ABOUT 80. && .LONG TERM /THURSDAY THROUGH SUNDAY/... NORTHWEST FLOW ALOFT AT THE BEGINNING OF THE PERIOD WILL FLATTEN AND BECOME MORE ZONAL OVER THE WEEKEND. 12Z MODELS ARE IN REASONABLE AGREEMENT THAT A SHORT WAVE WILL PUSH INTO THE REGION ON MONDAY. AT THE SURFACE HIGH PRESSURE WILL DOMINATE LATE IN THE WEEK BEFORE SLIDING OFF TO THE SOUTHEAST DURING THE WEEKEND. CANNOT COMPLETELY RULE OUT SOME STORMS ACROSS THE NORTHERN COUNTIES OVER THE WEEKEND ON THE SOUTHERN FRINGE OF A MORE ACTIVE CONVECTIVE CORRIDOR ACROSS THE GREAT LAKES. BUT BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY. TEMPERATURES EARLY IN THE PERIOD WILL BE BELOW NORMAL BUT THEN WARM TO ABOVE NORMAL EARLY NEXT WEEK. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED IN A MOIST ATMOSPHERE AHEAD OF A COLD FRONT AND STRENGTHENING UPPER DISTURBANCE. WITH A HIT OR MISS NATURE AND LACK OF THUNDER...ONLY USED A VCSH AT THE TAF SITES THROUGH THE MID AFTERNOON HOURS. A MORE FOCUSED AREA OF SHOWERS AND STORMS WILL MOVE EAST ACROSS THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING...AND TRIED TO TIME THIS THROUGH WITH TEMPO GROUPS. IFR CONDITIONS ARE POSSIBLE IN THE STRONGER CORES...BUT ANY SUCH ACTIVITY WILL HAVE TO BE HANDLED WITH AMENDMENTS AS ITS COVERAGE BECOMES BETTER DEFINED. LOCALLY HEAVY RAIN IS POSSIBLE EVEN WITH A LACK OF LIGHTNING. THE BACK EDGE OF PRECIPITATION POTENTIAL MAY BE FAIRLY WELL DEFINED MOVING WEST TO EAST THIS EVENING...BUT HANDLED TIMING AND COVERAGE UNCERTAINTY WITH A PERIOD OF VCSH. WINDS WILL VEER FROM SOUTHERLY TO SOUTHWESTERLY OR WESTERLY WITH THE SURFACE TROUGH PASSAGE THIS EVENING. OVERNIGHT...THERE ARE STRONG INDICATIONS IN FORECAST GUIDANCE OF IFR CEILINGS DEVELOPING. THE DURATION IS UNCERTAIN...SO HAVE HANDLED WITH A TEMPO GROUP DURING THE MOST VULNERABLE PREDAWN HOURS FOR NOW. VSBY OVERNIGHT WILL LIKELY BE IN THE MVFR CATEGORY AT TIMES...IF NOT LOCALLY IFR. QUESTIONS REMAIN HOW LONG REDUCED CIGS/VSBY WILL LINGER INTO TUESDAY MORNING. AT THE SAME TIME...A SECONDARY TROUGH WILL BRING POSSIBLE SHOWERS THROUGH THE MORNING...WHICH ARE HANDLED WITH A VCSH. OUTLOOK...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AFTERNOON. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO/SITES NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM... AVIATION...SNYDER
Hazardous weather outlook, Aug 11, 4:40 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 440 PM EDT MON AUG 11 2014 KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-122045- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 440 PM EDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT. THE ATMOSPHERE CONTAINS AMPLE MOISTURE...SO ANY STORM COULD BE AN EFFICIENT RAIN- PRODUCING STORM...WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A TROUGH OF LOW PRESSURE IS FORECAST TO TRIGGER THUNDERSTORM DEVELOPMENT TUESDAY AFTERNOON. A FEW OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS FOR DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060- 061-070-071-077-078-122045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY- BUTLER-WARREN-HAMILTON-CLERMONT- 440 PM EDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT. THE ATMOSPHERE CONTAINS AMPLE MOISTURE...SO ANY STORM COULD BE AN EFFICIENT RAIN- PRODUCING STORM...WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 5:13 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT MON AUG 11 2014
KYZ093-096-097-OHZ078-112145-
PENDLETON KY-BRACKEN KY-CAMPBELL KY-CLERMONT OH-
513 PM EDT MON AUG 11 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...CAMPBELL...
NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES THROUGH 545
PM EDT...
AT 512 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUTLER...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BETHEL.
ALSO...ASPEN GROVE...CATAWBA...CAMPBELL COUNTY LAKE...KINCAID LAKE
STATE PARK...PEACH GROVE...GUBSER MILL...MOUNT AUBURN...LENOXBURG...
CALIFORNIA AND IVOR ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3868 8441 3880 8444 3881 8442 3882 8442
3883 8443 3882 8445 3886 8446 3889 8444
3898 8403 3874 8406Local storm report, Aug 11, 6:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT MON AUG 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HEAVY RAIN SHARONVILLE 39.28N 84.41W
08/11/2014 M1.50 INCH HAMILTON OH TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 10:39 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Aug 11, 1:42 PM EDT | Areal Flood Advisory | ILN | Delaware | 3 hr |
| Aug 11, 3:28 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Aug 11, 6:22 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 113 min |
| Aug 11, 6:50 PM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 3 hr |
| Aug 11, 6:52 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 113 min |
| Aug 11, 7:16 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
Nearby
Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.